# SDR CALA2017021700393

- Difficulty date: February 14, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 59,033 hours, 23,044 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53480082241
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK C1 CORROSION ON RT FRAME 68 STRINGER 23R WAS FOUND CORRODED AND OUT OF LIMITS IAW SRM 53-41-12 FIG 106. FABBRICATED AND INSTALLED FITTING IAW 53-41-12 PARA 5A FIG 201.
